MathSciNet Relay Station
MathSciNet bibliographic data
MR1370226 (96k:20089) 20G15
Vavilov, N. A. On subgroups of the special linear group which contain the group of diagonal matrices. V. (Russian) Vestnik S.-Peterburg. Univ. Mat. Mekh. Astronom. 1993, vyp. 2, 10--15, 124; translation in Vestnik St. Petersburg Univ. Math. 26 (1993), no. 2, 6–9
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement